# SDR DALA2021082705084

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 46,974 hours, 24,006 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frm 16-20 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - CORROSION CENTER FITTING LOC. BTW FR16 TO FR20 AT LEVEL STR23R FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED CENTER FITTING LOC. BTW FR.16 TO FR.20 AT LEVEL STR.23R FWD GALLEY AREA. (1925631)
